# SDR FDEA202310191779

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 72,005 hours, 28,179 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: B

## Discrepancy

PDIS  927     34-61  9462     19OCT23  STN  FACT  U  SUSPECTED FUEL LEAK. TAKEOFF FUEL WAS AS SCHEDULED  (19.1). DURING CLIMB, RECEIVED  INSUFFICIENT FUEL  MSG AND FOD SHOWED 10.1 (10.9 PLANNED). FOD  CONTINUED TO DECREASE AT AN ALARMING RATE - APPROX  100 LBS EVERY 20 SECONDS. FUEL TOTALIZER AND  CALCULATED VALUES MATCHED ON PROG PAGE 2/3.  DECISION WAS MADE TO LAND AT NEAREST SUITABLE  AIRFIELD. EMERGENCY DECLARED. FUEL QUANTITY MATCHED  APPARENT FUEL BURN. INITIAL LEVEL OFF WAS AT FL230  BUT WE CLIMBED TO FL340 WHEN THE FOD WAS NOTICED TO  BE DECREASING AT A HIGH RATE.    ***EMERGENCY  DECLARED***    FACT 20OCT23 00:07   STN U  AMM: 34-61-00-2-99  FIM: 34-61 809  WALK AROUND INSP ON ARRIVAL SHOWED NO SIGNS OF FUEL  LEAKAGE FROM A/C, ALSO STICK READING VALUES WERE  CORRECT.  PEFORMED SELF TEST AND BITE PROCEDURE ON  THE FQIS PROCESSOR. SELF TEST PASSED. NO CURRENT  FAULTS. DRAG/FUEL FLOW FACTOR  TEST 'SATIS' IAW AMM  34-61-00-2-99 & NIL FUEL ERROR DURING FIM 34-61 FT  809. A/C OK TO CONTINUE.    WALK AROUND INSP ON ARRIVAL SHOWED NO SIGNS OF FUEL              LEAKAGE FROM A/C, ALSO STICK READING VALUES WERE             CORRECT.  PEFORMED SELF TEST AND BITE PROCEDURE ON             THE FQIS PROCESSOR. SELF TEST PASSED. NO CURRENT             FAULTS. DRAG/FUEL FLOW FACTOR  TEST 'SATIS' IAW AMM             34-61-00-2-99 & NIL FUEL ERROR DURING FIM 34-61 FT             809. A/C OK TO CONTINUE.
